# SDR ASAA2023030542207

- Difficulty date: March 5, 2023
- Submitted: March 9, 2023
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 50,710 hours, 14,933 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AUTO PILOT B DISCONNECTS AFTER 4-5 SECONDS. GROUNDED - YES. ACCOMPLISHED FLIGHT FAULT REVIEW. FOUND FAULT IN HISTORY 22-11132, 22-11149. PERFORMED DFCS BITE TEST REF B737-800 FIM 22-11 TASK 801. NO FAULTS FOUND. PERFORMED AUTO PILOT A&B CURRENT STATUS. ALL TESTS PASSED. REF FIM 22-11 TASK 801. IN ADDITION PERFORMED LAND VERIFY. ALL TESTS PASSED REF B737-800 AMM TASK 22-11-00-700-801.
